# SDR YENA2025101401036

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 45,655 hours, 8,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. FR68 AT LEVEL STR 23L AT AT GALLEY AREA.   PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED AT LEVEL OF FR68 AND STRG 23L AT AFT GALLEY AREA IAW A321 SRM 53-41-14-300-001 STEP 2.A FIGURE 001 (SHEET 1, SHEET 3 AND SHEET 9) REPAIR PRINCIPLE 5."
